A comparison principle and extension of equivariant maps.
Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 239-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fundamental domain, free action of a compact Lie group on a metric space, equivariant maps
@article{MM2_1994__83_3-4_155959,
author = {Alexander Kushkuley and Zalman Balanov},
title = {A comparison principle and extension of equivariant maps.},
journal = {Manuscripta mathematica},
pages = {239--264},
year = {1994},
volume = {83},
number = {3-4},
zbl = {0829.55002},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155959/}
}
Alexander Kushkuley; Zalman Balanov. A comparison principle and extension of equivariant maps.. Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 239-264. http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155959/